MathSciNet Relay Station
MathSciNet bibliographic data
MR639028 82A15 (60J65)
Donsker, M. D.; Varadhan, S. R. S. The polaron problem and large deviations. New stochasitic methods in physics. Phys. Rep. 77 (1981), no. 3, 235–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement